MAUDE Adverse Event Report: ULTHERA, INC ULTHERA; ULTHERAPY SYSTEM

ULTHERA, INC ULTHERA; ULTHERAPY SYSTEM
Model Number UC-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 09/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not investigated.Multiple requests were made to obtain the system support log, but declined by the hcp.Support log review would identify if there were any anomalies during the treatment that would warrant further device investigation.
 
Event or Problem Description
On september 23, 2016 the health care provider reported that they conducted an off-label treatment to the back of the patients left arm on (b)(6) 2016 which resulted in the patient having difficulty gripping a piece of paper in her left hand, and numbness/tingling on that left arm and hand.She started taking the prednisone on monday (b)(6) 2016 and as of (b)(6) 2016 saw marked improvement.  the patient was able to grip with her left hand a piece of paper but still complained of weakness, tingling, and numbness.The health care provider updated to ulthera on december 9, 2016 that the patient is seeking treatment from a nerve specialist and reports limited mobility and sensation in her left hand.The patient wears a brace and is doing physical therapy. .

Brand Name
ULTHERA
Common Device Name
ULTHERAPY SYSTEM
Manufacturer (Section D)
ULTHERA, INC
1840 s stapley dr
ste 200
mesa AZ 85204
MDR Report Key6345474
Report Number3006560326-2017-00001
Device Sequence Number10933275
Product Code OHV
UDI-Device Identifier00840763100476
UDI-Public00840763100476
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUC-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2016
Initial Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;